|Give me hope.....
May 31, 2002
I'm trying like heck to lose my extra 15-20 lbs. and I'm getting nowhere (in fact my feet are so blistered from exercise, I have to bandage them up with neosporin)Anyway, all my fat is not just pinchable, it's GRABBABLE,it does the shimmy shakes if you get my drift. So, does that mean somehow it can be lost? I have no wasting at all. I want to take supplemental atp with my other vitamins, my doctor didn't say too much, another doctor said it's probably okay if taken away from antivirals. What do you think? I don't know if it would "undo the nuke", but I heard it really helps the body utilize fat for energy and builds lean muscle.....Please give me your opinion, even if your not sure.....
Response from Ms. Fields-Gardner
While it is not the best way to lose weight, diet is the most efficient way to lose weight under "all other things normal" circumstances. Before you go on with your work on this, consider getting a body composition evaluation done... just to make sure you have the lean tissue to support a weight loss.
Jiggly type of fat can generally be lost by balancing calories toward the negative (but not too negative) side. How much weight should be lost and how much fat will be lost within that amount is something that can be evaluated by your HIV-savvy dietitian.
And, while exercise is an important feature of losing weight the best possible way, you may want to rethink the type you are doing that is causing so much of a problem with your feet!
- Is Swollen Lymph Glands A Symptom Of Acute HIV Infection?
- Odds Of Contracting HIV Blowjob From A Prostitute
- Black Spots After Giving Handjob Worried I Have HIV
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Burning Urethra After Rubbing Penis Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.